![]() |
Volumn 70, Issue 3 2, 2004, Pages
|
Classical invariants and the quantization of chaotic systems
a,b
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
FOURIER TRANSFORMS;
FUNCTIONS;
HAMILTONIANS;
MATRIX ALGEBRA;
NANOTECHNOLOGY;
PROBABILITY;
QUANTUM THEORY;
CHAOTIC SYSTEMS;
DYNAMICAL ANALYSIS;
GUTZWILLER'S THEORY;
SEMICLASSICAL THEORY OF QUANTUM CHAOS;
CHAOS THEORY;
|
EID: 42749099927
PISSN: 15393755
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.70.035202 Document Type: Article |
Times cited : (9)
|
References (23)
|